# SDR DL757000731

- Difficulty date: April 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 40,999 hours, 20,622 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID CABIN VIDEO UNIT VERY HOT WITH A BURNING ODOR.  REPLACED VIDEO CONTROLLER.
